Alert archive / Iowa / Wind Advisories in 2005
Wind Advisory 10, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Nov 8, 2005, 3:14 PM CST for 27 counties in Iowa. It took effect at Nov 9, 2005, 12:00 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2005, 3:14 PM CST (21:14 UTC)
- In effect from
- Nov 9, 2005, 12:00 AM CST
- Expired
- Nov 9, 2005, 4:00 PM CST
- In force
- 16 hr
- Issued by
- NWS Des Moines, IA
All 27 counties
Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Crawford County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 97 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1909 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDMX 082114 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 314 PM CST TUE NOV 8 2005 ...STRONG WINDS OVERNIGHT INTO WEDNESDAY ACROSS NORTHERN IOWA... .A STRONG COLD FRONT WILL MOVE EAST ACROSS IOWA OVERNIGHT. A TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL PRODUCE A STRONG NORTHWEST WIND...BEGINNING AROUND MIDNIGHT IN NORTHWEST IOWA. STRONG WINDS WILL SPREAD QUICKLY EAST ACROSS NORTHERN IOWA OVERNIGHT. WINDS WILL DIMINISH SOMEWHAT AROUND SUNRISE...BUT WILL INCREASE AGAIN AROUND MID MORNING WEDNESDAY AND CONTINUE THROUGH THE AFTERNOON. IAZ004>007-015>017-023>028-033>039-044>050-090515- /O.NEW.KDMX.WI.Y.0010.051109T0600Z-051109T2200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO 314 PM CST TUE NOV 8 2005 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM CST WEDNESDAY. A STRONG NORTHWEST WIND WILL INCREASE AROUND MIDNIGHT TONIGHT ACROSS AREAS FROM ESTHERVILLE TO DENISON. STRONG WINDS WILL THEN SPREAD EASTWARD ACROSS AREAS ALONG AND NORTH OF U.S. HIGHWAY 30 DURING THE OVERNIGHT HOURS. EXPECT SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS BETWEEN 40 AND 45 MPH. WINDS WILL DIMINISH SOMEWHAT FOR A SEVERAL HOUR PERIOD NEAR AND AFTER SUNRISE...BEFORE STRENGTHENING AGAIN AROUND MID MORNING. WINDS WILL DIMINISH BELOW ADVISORY CRITERIA BY LATE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH OR HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KINNEY
4 follow-up statements
000 WWUS73 KDMX 090252 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 852 PM CST TUE NOV 8 2005 ...STRONG WINDS OVERNIGHT INTO WEDNESDAY ACROSS NORTHERN IOWA... .A STRONG COLD FRONT MOVING INTO NORTHWEST IOWA WILL MOVE SOUTHEAST ACROSS THE STATE OVERNIGHT. A TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL PRODUCE A STRONG NORTHWEST WIND. STRONG WINDS WILL SPREAD QUICKLY SOUTH AND EAST ACROSS NORTH CENTRAL IOWA OVERNIGHT. IAZ004>007-015>017-023>028-033>039-044>050-091100- /O.EXT.KDMX.WI.Y.0010.051109T0400Z-051109T2200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY... ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA... GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON... BOONE...AMES...MARSHALLTOWN...TOLEDO 852 PM CST TUE NOV 8 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST WEDNESDAY. A STRONG NORTHWEST WIND WILL INCREASE TONIGHT ACROSS AREAS FROM ESTHERVILLE TO DENISON. STRONG WINDS WILL THEN SPREAD EASTWARD ACROSS AREAS ALONG AND NORTH OF U.S. HIGHWAY 30 DURING THE OVERNIGHT HOURS. EXPECT SUSTAINED WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS 40 TO 45 MPH. AN OCCASIONAL GUST IN EXCESS OF 50 MPH IS ALSO POSSIBLE TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH OR HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RD/MS/MS
000 WWUS73 KDMX 090400 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1000 PM CST TUE NOV 8 2005 ...STRONG WINDS OVERNIGHT INTO WEDNESDAY ACROSS NORTHERN IOWA... .A STRONG COLD FRONT MOVING INTO NORTHWEST IOWA WILL MOVE SOUTHEAST ACROSS THE STATE OVERNIGHT AND WILL BRING HIGH WINDS TO PORTIONS OF NORTHERN IOWA. A TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL PRODUCE A STRONG NORTHWEST WIND. STRONG WINDS WILL SPREAD QUICKLY SOUTH AND EAST ACROSS IOWA OVERNIGHT. IAZ004>007-015>017-023>025-033>036-044>047-091200- /O.NEW.KDMX.HW.W.0003.051109T0400Z-051109T1200Z/ /O.EXT.KDMX.WI.Y.0010.051109T1200Z-051109T2200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD- CARROLL-GREENE-BOONE- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...SAC CITY...ROCKWELL CITY...FORT DODGE... WEBSTER CITY...DENISON...CARROLL...JEFFERSON...BOONE 1000 PM CST TUE NOV 8 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM CST WEDNESDAY... ...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST WEDNESDAY. THE WIND ADVISORY IS IN EFFECT FROM 6 AM TO 4 PM CST WEDNESDAY. EXPECT STRONG NORTHWEST WINDS TO MOVE ACROSS THE AREA TONIGHT WITH WIND GUSTS UP TO 60 MPH POSSIBLE. VISIBILITIES MAY BRIEFLY BE REDUCED TO BELOW ONE MILE IN BLOWING DUST WITH THE INITIAL SURGE OF THE FRONT. WINDS WILL SUBSIDE SLIGHTLY ON WEDNESDAY HOWEVER NORTHWEST WINDS OF 25 TO 35 MPH CAN STILL BE EXPECTED. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ IAZ057>062-070>075-081>086-092>097-091200- /O.EXB.KDMX.WI.Y.0010.051109T0600Z-051109T2200Z/ AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...AUDUBON...GUTHRIE CENTER...ADEL... DES MOINES...NEWTON...GRINNELL...ATLANTIC...GREENFIELD... WINTERSET...INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING... CRESTON...OSCEOLA...CHARITON...ALBIA...OTTUMWA...BEDFORD... MOUNT AYR...LEON...CORYDON...CENTERVILLE...BLOOMFIELD 1000 PM CST TUE NOV 8 2005 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST WEDNESDAY. A STRONG NORTHWEST WIND WILL INCREASE TONIGHT. EXPECT SUSTAINED WIND SPEEDS OF 25 TO 35 MPH... WITH GUSTS TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH OR HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ026>028-037>039-048>050-091200- /O.EXT.KDMX.WI.Y.0010.051109T0600Z-051109T2200Z/ FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL- TAMA- INCLUDING THE CITIES OF...HAMPTON...ALLISON...WAVERLY...ELDORA... GRUNDY CENTER...WATERLOO...AMES...MARSHALLTOWN...TOLEDO 1000 PM CST TUE NOV 8 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST WEDNESDAY. A STRONG NORTHWEST WIND WILL INCREASE TONIGHT. EXPECT SUSTAINED WIND SPEEDS OF 25 TO 35 MPH... WITH GUSTS TO 50 MPH TONIGHT AND GUSTING TO 4O TO 45 MPH ON WEDNESDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH OR HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DONAVON
000 WWUS73 KDMX 091009 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 409 AM CST WED NOV 9 2005 ...A STRONG NORTHWEST WIND WILL CONTINUE FOR MUCH OF CENTRAL IOWA TODAY... .A STRONG COLD FRONT PUSHED THROUGH IOWA OVERNIGHT. A TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL KEEP A STRONG NORTHWEST WIND OVER MUCH OF CENTRAL IOWA. IAZ004>007-015>017-023>025-033>036-044>047-091815- /O.CAN.KDMX.HW.W.0003.000000T0000Z-051109T1200Z/ /O.EXT.KDMX.WI.Y.0010.051109T1009Z-051109T2200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD- CARROLL-GREENE-BOONE- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...SAC CITY...ROCKWELL CITY...FORT DODGE... WEBSTER CITY...DENISON...CARROLL...JEFFERSON...BOONE 409 AM CST WED NOV 9 2005 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELED THE HIGH WIND WARNING. A WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A NORTHWEST WIND AT 25 TO 35 MPH WITH GUSTS AROUND 45 MPH WILL CONTINUE THROUGH MID AFTERNOON. THE WIND SPEED IS EXPECTED TO FALL BELOW ADVISORY CRITERIA LATER IN THE AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IAZ070>075-081>086-092>097-091115- /O.CAN.KDMX.WI.Y.0010.000000T0000Z-051109T2200Z/ CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- INCLUDING THE CITIES OF...ATLANTIC...GREENFIELD...WINTERSET... INDIANOLA...KNOXVILLE...OSKALOOSA...CORNING...CRESTON...OSCEOLA... CHARITON...ALBIA...OTTUMWA...BEDFORD...MOUNT AYR...LEON... CORYDON...CENTERVILLE...BLOOMFIELD 409 AM CST WED NOV 9 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELED THE WIND ADVISORY. A NORTHWEST WIND IS FORECAST TO CONTINUE AT 15 TO 25 MPH WITH GUSTS AROUND 35 MPH BUT THESE SPEEDS ARE SHY OF A WIND ADVISORY. $$ IAZ026>028-037>039-048>050-057>062-091815- /O.EXT.KDMX.WI.Y.0010.051109T1009Z-051109T2200Z/ FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL- TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- INCLUDING THE CITIES OF...HAMPTON...ALLISON...WAVERLY...ELDORA... GRUNDY CENTER...WATERLOO...AMES...MARSHALLTOWN...TOLEDO... AUDUBON...GUTHRIE CENTER...ADEL...DES MOINES...NEWTON...GRINNELL 409 AM CST WED NOV 9 2005 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A STRONG NORTHWEST WIND WILL CONTINUE AT SPEEDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH AT TIMES. THE WIND WILL GRADUALLY DIMINISH IN SPEED AND IS FORECAST TO FALL BELOW ADVISORY CRITERIA AFTER 4 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH OR HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FAB
000 WWUS73 KDMX 091714 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1114 AM CST WED NOV 9 2005 ...A STRONG NORTHWEST WIND WILL CONTINUE FOR MUCH OF NORTH CENTRAL IOWA THIS AFTERNOON... .TIGHT PRESSURE GRADIENT ACROSS IOWA WILL CONTINUE TO PRODUCE STRONG NORTHWEST WINDS IN PORTIONS OF CENTRAL IOWA. THE GRADIENT IS EXPECTED TO WEAKEN BY LATE AFTERNOON WITH THE WINDS SUBSIDING. IAZ023-033-034-044>046-057>060-091815- /O.CAN.KDMX.WI.Y.0010.000000T0000Z-051109T2200Z/ POCAHONTAS-SAC-CALHOUN-CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE- DALLAS-POLK- INCLUDING THE CITIES OF...POCAHONTAS...SAC CITY...ROCKWELL CITY... DENISON...CARROLL...JEFFERSON...AUDUBON...GUTHRIE CENTER...ADEL... DES MOINES 1114 AM CST WED NOV 9 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE WIND ADVISORY. $$ IAZ004>007-015>017-024>028-035>039-047>050-061-062-092200- /O.CON.KDMX.WI.Y.0010.000000T0000Z-051109T2200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-JASPER-POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...HUMBOLDT... CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...BOONE...AMES... MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL 1114 AM CST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A STRONG NORTHWEST WIND WILL CONTINUE AT SPEEDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH AT TIMES THIS AFTERNOON. THE WINDS ARE FORECAST TO SUBSIDE LATER THIS AFTERNOON TO 10 TO 20 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH...OR GUSTS OF 45 MPH OR HIGHER...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Nov 8, 2:50 AM CST, 12 hours 24 minutes earlier.
Area forecast discussion, Nov 8, 2:50 AM CST, 12 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 250 AM CST TUE NOV 8 2005 .DISCUSSION... MAIN CONCERN TODAY IS LOCATION OF BOUNDARY AND CLOUD COVER AND AFFECT ON TEMPERATURES. TONIGHT WILL BE EXTENT OF PRECIPITATION IF ANY. IN LONGER TERM QUESTION OF WHETHER SEVERAL SYSTEMS WILL PRODUCE MUCH RAIN IN THE STATE. TODAY EXPECT PLENTY OF CLOUDINESS FOR AWHILE. BY AFTERNOON SHOULD BE ENOUGH SUN TO PUSH TEMPERATURES INTO 70S OVER SOUTHERN HALF OF THE STATE WITH 60S NORTH STILL ABOVE NORMAL FOR EARLY NOVEMBER. TONIGHT MODELS PROG SYSTEM TO MOVE THROUGH THE STATE WITH MINOR DROP IN THICKNESSES HOWEVER DYNAMICAL FIELDS THERE BUT WEAK AND GENERAL LACK OF MOISTURE PER SOUNDINGS. MOISTURE ABSENT IN MID LEVELS. THERE IS SOME INSTABILITY AND HAVE LEFT ISOLD T IN FORECAST THOUGH EXPECTATIONS LOW. ETA FOLLOWED CLOSELY WITH TIMING AND TEMPERATURES. HAVE NOT ISSUED NAY WIND RELATED ADVISORIES OR WARNINGS ATTM. SETUP LOOKS POSSIBLE LATE TONIGHT AND INTO WEDNESDAY MORNING WITH 40-50 KNOT WINDS IN 850-750 LAYER. WL LEAVE NEXT SHIFT TO INVESTIGATE SINCE LATE NIGHT EVENT. AS MENTIONED IN LONG TERM CHANCE FOR RAIN WITH SEVERAL SYSTEMS PASSING THROUGH THE AREA LATE IN THE WEEKEND OTHERWISE UPPER RIDGE OVER THE AREA. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && FORSTER
Hazardous weather outlook, Nov 8, 5:18 AM CST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 518 AM CST TUE NOV 8 2005 IAZ006-007-016-017-026>028-037>039-049-050-061-062-075-086-097- 091200- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HARDIN- GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK-MAHASKA-WAPELLO- DAVIS- 518 AM CST TUE NOV 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS THE POSSIBILITY OF AN ISOLATED THUNDERSTORM TONIGHT HOWEVER SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY. IAZ004-005-015-023>025-033>036-044>048-057>060-070>074-081>085- 092>096-091200- EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN- WEBSTER-HAMILTON-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- GUTHRIE-DALLAS-POLK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION- CLARKE-LUCAS-MONROE-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- 518 AM CST TUE NOV 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY. FORSTER
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.